# SDR UALA2010031900912

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,974 hours, 10,573 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM PUNCTURED STA 1502 LBL 28.  MAJOR REPAIR ACCOMPLISHED.  TRIMMED OUT DAMAGE PER ST AEROSPACE EA 767-5365-13-A1932.  ACP NDT OF DAMAGE CUT OUT & OPEN HOLES REF NTM 51-00-19 PT 6.  NO DEFECTS FOUND.  FABRICATED & INSTALLED DOUBLER REPAIR PER EA.  OBTAINED 8100-9 FROM BOEING FOR THIS MAJOR REPAIR.
